# SDR EVCA202406240002

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N271AE
- Make and model: Bell 206L-3
- Aircraft serial: 51351
- Aircraft time: 17,755 hours, 16,792 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Blade
- Part number: 20633000101
- Part serial: A140
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,879 hours
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE INBOARD TRIM TABS CRACKED
